Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 75, NWS Springfield, MO

July 18, 20214 counties in Missouri

NWS Springfield, MO issued this areal flood warning at Jul 18, 2021, 2:17 AM CDT for 4 counties in Missouri. It was in force for 10 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2021, 2:17 AM CDT (07:17 UTC)
Expired
Jul 18, 2021, 12:30 PM CDT
In force
10 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:00 AM CDTHEAVY RAIN 2.215 W Washburn, MOCO-OP OBSERVER STATION WABM7 WASHBURN 5 W COOP. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Jul 18, 7:30 AM CDTHEAVY RAIN 2.265 Sse Neosho, MOMESONET STATION NSOM7 NEOSHO WATER STATION. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Jul 18, 8:00 AM CDTHEAVY RAIN 2.131 Se Pineville, MOMESONET STATION LSGM7 LITTLE SUGAR CREEK AT PINEVILLE. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Jul 18, 8:00 AM CDTHEAVY RAIN 2.417 W Anderson, MOCOCORAHS STATION MO-MD-5 ANDERSON 6.8 W. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WGUS43 KSGF 180717
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
217 AM CDT Sun Jul 18 2021

MOC009-109-119-145-181730-
/O.NEW.KSGF.FA.W.0075.210718T0717Z-210718T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Lawrence MO-McDonald MO-Newton MO-
217 AM CDT Sun Jul 18 2021

The National Weather Service in Springfield has issued a

* Flood Warning for...
  Western Barry County in southwestern Missouri...
  Southern Lawrence County in southwestern Missouri...
  McDonald County in southwestern Missouri...
  Newton County in southwestern Missouri...

* Until 1230 PM CDT Sunday.

* At 217 AM CDT, Doppler radar indicated that the heavy rain from 
  slow moving thunderstorms from earlier in the evening has moved 
  out of the area. Flooding is expected to continue in the warned 
  area. Between 2 and 4 inches of rain have fallen.

* Some locations that will experience flooding include...
  Neosho, Aurora, Mount Vernon, Cassville, Pineville, Seneca, 
  Marionville and Granby.

This includes the following low water crossings...
  Center Creek at Azalea Drive, North Indian Creek at Orchid Drive, 
  Big Sugar Creek at Buzzard Glory Road, Little Sugar Creek at 
  Skaggs Hollow Road and Shoal Creek at Farm Road 2110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3685 9462 3681 9443 3705 9443 3705 9406
      3717 9381 3717 9362 3697 9361 3697 9392
      3692 9399 3681 9400 3650 9371 3650 9425
      3665 9462

$$

Lindenberg
1 follow-up statement
950 
WGUS83 KSGF 181726
FLSSGF

Flood Statement
National Weather Service Springfield MO
1226 PM CDT Sun Jul 18 2021

MOC009-109-119-145-181736-
/O.EXP.KSGF.FA.W.0075.000000T0000Z-210718T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Lawrence MO-McDonald MO-Newton MO-
1226 PM CDT Sun Jul 18 2021

...FLOOD WARNING WILL EXPIRE AT 1230 PM CDT THIS AFTERNOON FOR 
WESTERN BARRY, SOUTHERN LAWRENCE, MCDONALD AND NEWTON COUNTIES...

Flood waters are receding. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3685 9462 3681 9443 3705 9443 3705 9406
      3717 9381 3717 9362 3697 9361 3697 9392
      3692 9399 3681 9400 3650 9371 3650 9425
      3665 9462

$$

Rothstein

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Jul 18, 12:01 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 18, 12:01 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1201 AM CDT Sun Jul 18 2021

...AVIATION UPDATE...

.SHORT TERM...(This evening through Sunday)
Issued at 209 PM CDT Sat Jul 17 2021

Scattered showers and thunderstorms have developed this afternoon
across the area, especially the southwest half of the area. This
was in response to increased low level moisture and lift
associated with an incoming shortwave across northeast Kansas. A
surface front was located from Kansas City, to Lake of the Ozarks,
to Farmington. This front also had some isolated showers and
storms along it. PW values were likely in the 1.5-1.75in range,
with MU capes of 2000-3000 j/kg. Wind shear was very weak, with
850-300mb mean wind of 5-10kts out of the west, therefore storms
were drifting slowly east. Lightning and brief heavy rainfall are
the main threats this afternoon. With clouds around, highs in the
middle 80s are likely.

Going into this evening and tonight, somewhat complicated forecast
with the incoming shortwave and several boundaries around. Latest
high res guidance has gone back and forth on the potential for
heavier pockets of showers and storms this evening and overnight.
Thinking that two main areas are possible, one area being across
se Kansas and far southwest Missouri, closer to the incoming
shortwave and higher moisture axis. The other area may be closer
to the front that is just north of Springfield. Given the high
moisture content and slow storm motions, localized flooding will
be possible with some small pockets of 2-3 inches showing up in
12z HREF and latest HRRR guidance. Confidence is just too low to
highlight an area for a Flood Watch tonight, however will continue
to monitor trends. Some areas may not see any rainfall.

Winds turn more northeasterly on Sunday as the front looks to move
through most of the area. Should be some isolated to scattered
storms develop by afternoon across southern Missouri, generally
along and south of Interstate 44. Highs will be similar to today,
in the lower to middle 80s.

.LONG TERM...(Sunday Night through Saturday)
Issued at 258 PM CDT Sat Jul 17 2021

A shortwave trough will continue rounding the eastern periphery of
an upper-level ridge, centered across the Intermountain West,
during the evening Sunday. Combined with the slowly advancing
front, at least isolated PoP chances will remain for southern MO
until the front clears Sunday night. Dry weather can be expected
once frontal passage occurs.

Surface high pressure will keep most of the area dry Monday. An
outside chance of a scattered shower or storm exists across the
southern CWA as cold temperatures aloft, associated with a weak
upper-level disturbance, may yield sufficient instability for
isolated convection. Dry weather is anticipated both Tuesday and
Wednesday as the region will continue to be dominated by surface
high pressure. High temperatures both days are expected to be in
the mid-80s, slightly below normal for this time of year.

Long-range guidance indicates that the western CONUS ridge may
begin to deamplify some towards late next week into next weekend.
If this occurs, the region may enter a more classic "northwest
flow" regime on the eastern periphery of the ridge. The potential
would exist for some increase in convective activity with any
subtle shortwave embedded in the flow. Specifics remain highly
uncertain and thus will only include low PoPs for Thursday-
Saturday for now. Otherwise, temperatures will be seasonable in
the upper-80s to low-90s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)

Pilots flying in and out of the southwest Missouri airports may
have to deal with some light fog or some low ceilings.

Rainfall from this evening could create some light fog in some
spots. The good news is that the showers and thunderstorms have
exited the TAF sites, although Branson could still see some light
rain or sprinkles.

Additional isolated and scattered thunderstorms could return
tomorrow.

Safe Travels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Ungar
AVIATION...Cramer
Hazardous weather outlook, Jul 17, 7:27 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
727 PM CDT Sat Jul 17 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
727 PM CDT Sat Jul 17 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited flooding risk.
  Limited lightning risk.

DISCUSSION...

Scattered thunderstorms will remain possible through tonight,
with the main concentration over southern Missouri into southeast
Kansas. Heavy rain will be possible in these areas and any
training storms could produce some localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms will remain possible through Monday,
mainly over southern Missouri. Severe weather is not expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Ungar

In the hours before

Local storm report, Jul 17, 9:03 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      2 ESE FLEMINGTON        37.80N 93.46W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            ROUTE V CLOSED AT WEAUBLEAU CREEK.

&&

TEO
Local storm report, Jul 17, 9:11 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      4 S HALF WAY            37.56N 93.25W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            YY CLOSED DUE TO FLASH FLOODING.

&&

TEO
Local storm report, Jul 17, 9:28 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     4 SSW GRANBY            36.87N 94.28W
07/17/2021                   NEWTON             MO   PUBLIC

            VIA SOCIAL MEDIA A REPORT OF A LARGE EVENT
            TENT THAT WAS BLOWN COMPLETELY DOWN. NOBODY
            WAS IN THE TENT AND NOBODY GOT HURT.

&&

TEO
Local storm report, Jul 17, 11:10 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     FLASH FLOOD      2 N SPRINGFIELD         37.23N 93.29W
07/17/2021                   GREENE             MO   EMERGENCY MNGR

            AT LEAST 12 INCHES OF WATER FLOWING OVER
            PORTIONS OF COMMERCIAL AND KEARNEY STREETS
            IN DOWNTOWN SPRINGFIELD. 2.27 INCHES OF
            RAINFALL FELL IN 45 MINUTES.

0350 PM     FLASH FLOOD      1 NNE SPRINGFIELD       37.21N 93.28W
07/17/2021                   GREENE             MO   EMERGENCY MNGR

            NUMEROUS FLOODED INTERSECTIONS IN THE
            MID-TOWN AREA OF SPRINGFIELD. MANHOLE COVERS
            POPPED OFF ALONG JEFFERSON SOUTH OF CHESTNUT
            EXPRESSWAY. WATER IS ALREADY BEGINNING TO
            RECEDE IN SOME AREAS OF TOWN. TWO RESOLVED
            WATER RESCUES FROM VEHICLES FLOODED OUT IN
            ROADWAYS IN SPRINGFIELD.

0408 PM     HEAVY RAIN       2 NNW SPRINGFIELD       37.22N 93.29W
07/17/2021  M2.30 INCH       GREENE             MO   MESONET

            MESONET STATION FW4115 SPRINGFIELD-GREENE
            COUNTY OEM. 3HR TOTAL.

0444 PM     FLASH FLOOD      1 S AVA                 36.94N 92.66W
07/17/2021                   DOUGLAS            MO   AMATEUR RADIO

            LITTLE CREEK BY RUBY GARDEN AND ROAD COVERED
            IN FRONT OF CASEY’S AT 5 AND 76 THIS IS
            SOUTH SIDE OF TOWN RIGHT BEFORE THE 4 WAY
            STOP.

0447 PM     FLASH FLOOD      4 WNW AVA               36.97N 92.73W
07/17/2021                   DOUGLAS            MO   AMATEUR RADIO

            WATER OVER HIGHWAY Y.

0450 PM     FLASH FLOOD      1 W AVA                 36.95N 92.67W
07/17/2021                   DOUGLAS            MO   AMATEUR RADIO

            CREEK RISING OVER LOW WATER CROSSING MAKING
            IT IMPASSABLE. PRAIRIE CREEK AND CR 500.

0501 PM     FLASH FLOOD      BOLIVAR                 37.61N 93.41W
07/17/2021                   POLK               MO   911 CALL CENTER

            DISPATCH SAID AN AMBULANCE HAD TO DETOUR
            FROM ROUTE DUE TO ROAD CLOSURE.

0546 PM     FLASH FLOOD      4 S VISTA               37.93N 93.67W
07/17/2021                   ST. CLAIR          MO   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            S VISTA. VIA SOCIAL MEDIA. REPORT THAT WATER
            WAS 2 FEET OVER SE 601 RD COLLINS BY COON
            CREEK BUT THE BRIDGE WAS NOT UNDER. AT 653
            PM WAS ADVISED THE BRIDGE WAS UNDER WATER AT
            THE SAME LOCATION.

0606 PM     FLASH FLOOD      4 WNW AVA               36.97N 92.73W
07/17/2021                   DOUGLAS            MO   AMATEUR RADIO

            LOW WATER CROSSING AT Y AND COWSKIN CREEK
            HAS 2 FEET OF WATER OVER IT.

0608 PM     FLASH FLOOD      BOLIVAR                 37.61N 93.41W
07/17/2021                   POLK               MO   EMERGENCY MNGR

            EXCESSIVE RAIN CAUSED FLASH FLOODING IN THE
            CITY OF BOLIVAR. A FEW HOMES FLOODED, OR HAD
            SEWAGE WATER FLOODING BASEMENTS. NUMEROUS
            ROADS ALSO FLOODED THROUGHOUT THE CITY.

0625 PM     TSTM WND DMG     4 W BOIS D'ARC          37.25N 93.58W
07/17/2021                   GREENE             MO   FIRE DEPT/RESCUE

            LARGE TREE DOWN AT HIGHWAY F AND FARM ROAD
            25. TIME ESTIMATED FROM RADAR.

0650 PM     FLASH FLOOD      FLEMINGTON              37.81N 93.50W
07/17/2021                   POLK               MO   PUBLIC

            VIA SOCIAL MEDIA PICTURE OF ROAD CLOSED DUE
            TO FLASH FLOODING.

0715 PM     FLASH FLOOD      2 W FOOSE               37.56N 93.19W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLASH FLOODING. FROM HWY
            65 TO H AND EE.

0735 PM     TSTM WND DMG     4 SSW GRANBY            36.87N 94.28W
07/17/2021                   NEWTON             MO   PUBLIC

            VIA SOCIAL MEDIA A REPORT OF A LARGE EVENT
            TENT THAT WAS BLOWN COMPLETELY DOWN. NOBODY
            WAS IN THE TENT AND NOBODY GOT HURT.

0755 PM     FLASH FLOOD      GRANBY                  36.92N 94.26W
07/17/2021                   NEWTON             MO   PUBLIC

            STREET FLOODING AT U.S. HWY 60 AND MAIN ST.
            IN GRANBY. ESTIMATED TO BE AT LEAST 1 FOOT
            IN DEPTH.

0757 PM     FLASH FLOOD      3 NE GOODSON            37.73N 93.21W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLASH FLOODING ON P AND
            LINDLEY CREEK.

0800 PM     FLASH FLOOD      2 S FLEMINGTON          37.78N 93.50W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            ROUTE O IS CLOSED DUE TO FLASH FLOODING.

0800 PM     FLASH FLOOD      2 ESE FLEMINGTON        37.80N 93.46W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            ROUTE V CLOSED AT WEAUBLEAU CREEK.

0810 PM     FLASH FLOOD      3 WNW ROCKY COMFORT     36.76N 94.13W
07/17/2021                   NEWTON             MO   FIRE DEPT/RESCUE

            FLOODING OF A HEADWATER TRIBUTARY OF INDIAN
            CREEK AT HIGHWAY A BETWEEN WHEATON AND
            STELLA.

0818 PM     FLASH FLOOD      STARK CITY              36.86N 94.19W
07/17/2021                   NEWTON             MO   FIRE DEPT/RESCUE

            HIGHWAY 86 FLOODED BETWEEN HARRISON AVE. AND
            HIGHWAY M.

0825 PM     FLASH FLOOD      ROCKY COMFORT           36.75N 94.09W
07/17/2021                   MCDONALD           MO   FIRE DEPT/RESCUE

            FLOODING AT MAIN ST. AND MILL ST. IN ROCKY
            COMFORT. WATER IS ESTIMATED TO BE 3-4 INCHES
            DEEP.

0832 PM     FLASH FLOOD      1 WSW GRANBY            36.91N 94.27W
07/17/2021                   NEWTON             MO   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0910 PM     FLASH FLOOD      4 S HALF WAY            37.56N 93.25W
07/17/2021                   POLK               MO   DEPT OF HIGHWAYS

            YY CLOSED DUE TO FLASH FLOODING.

1042 PM     FLASH FLOOD      1 NNW ANDERSON          36.66N 94.45W
07/17/2021                   MCDONALD           MO   911 CALL CENTER

            REPORTS OF ROAD CLOSED AT STELLERS AND COOK
            HILL ROAD AREA DUE TO FLASH FLOODING.

&&
Local storm report, Jul 17, 11:18 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1118 PM CDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       5 SSE NEOSHO            36.80N 94.31W
07/17/2021  M2.24 INCH       NEWTON             MO   MESONET

            6 HOUR TOTAL FOR MESONET STATION NSOM7
            NEOSHO WATER STATION.

&&
Local storm report, Jul 17, 11:19 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HEAVY RAIN       6 W SHELL KNOB          36.65N 93.74W
07/17/2021  M2.01 INCH       BARRY              MO   MESONET

            12 HOUR TOTAL FOR MESONET STATION CRWM7
            CASSVILLE RAWS.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningSGFNewton45 min
Jul 17, 7:23 PM CDTSevere Thunderstorm WarningSGFNewton52 min
Jul 17, 7:46 PM CDTFlash Flood WarningSGFBarry, Lawrence, Newton7 hr
Jul 17, 8:22 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jul 17, 9:08 PM CDTFlash Flood WarningSGFBarry7 hr
Jul 18, 9:51 AM CDTRiver Flood WarningSGFBates, Vernon21 days

Nearby

Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.